| Model Number |
1000096 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that customer experienced battery depletion issue with pump.There was no reported impact to the customer¿s blood glucose level.Customer declined further follow-up and no additional information was received regarding the outcome of the event.